Публикация №6652

Название публикацииON THE ERGODICITY OF SOME CONTINUOUS-TIME MARKOV PROCESSES
Название на другом языке
Тип публикацииСтатья
ИзданиеJournal of Mathematical Sciences
ИздательНе задан
ISBN1072-3374
DOI10.1007/s10958-013-1633-x
Год издания2014
Том196
Номер1
ГлаваНе задан
Страницы43-49
АннотацияНе задан
АвторыЗейфман Александр Израилевич
Елесин М.А.
Кузнецов А.В.
ссылка в Internethttp://link.springer.com/article/10.1007%2Fs10958-013-1633-x
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2000) NONSTATIONARY MARKOVIAN QUEUES

(2002) ON ERGODICITY AND STABILITY ESTIMATES FOR SOME NONHOMOGENEOUS MARKOV CHAINS

(1994) ON STRONG ERGODICITY FOR NONHOMOGENEOUS CONTINUOUS-TIME MARKOV-CHAINS

(1991) SOME ESTIMATES OF THE RATE OF CONVERGENCE FOR BIRTH AND DEATH PROCESSES

(1985) STABILITY FOR CONTINUOUS-TIME NONHOMOGENEOUS MARKOV-CHAINS

(1998) STABILITY OF BIRTH-AND-DEATH PROCESSES

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(1988) КАЧЕСТВЕННЫЕ СВОЙСТВА НЕОДНОРОДНЫХ ПРОЦЕССОВ РОЖДЕНИЯ И ГИБЕЛИ

(2003) ЭРГОДИЧНОСТЬ И УСТОЙЧИВОСТЬ НЕСТАЦИОНАРНЫХ СИСТЕМ ОБСЛУЖИВАНИЯ